# SDR ASOA2015070713275

- Difficulty date: June 11, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT BS 364- 394 LBL 9.  R & R THE SEAT TRACK IAW AMM 53-01-11-04 AND 53-01-11-944-001, 53-01-11-000-802, 53-01-11-400-802.
